Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

runawayonachaingang

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

2 Neutral

About runawayonachaingang

  • Rank
    New Member

Recent Profile Visitors

597 profile views
  1. I wouldn't be concerned aside from the fact that her dosage was upped to 60mg. I'm no expert but I can't help but feel that's too high for a 12 year old girl. Still, I could be wrong, as your doctors about it.
  2. I really don't like seeing people fear-mongering on this board. It's not helpful, almost no one is going to change their mind, you're just scaring people needlessly. I'm not trying to say no one gets bad side-effects, but when you say that she'll "join the rest of us in our frantic and as of this point hopeless search for relief", that's just hyperbole taken to the max. The percentage of people who fall into the camp you described there is very, very low. Tons of people on this board have not
  3. Interesting question, I can't give a definitive answer but I can offer my experience. I was on retinoids for 8 months and they brought out a shit load of acne, but didn't really clear it up. Then I went 3 months not using anything, and during that time my acne didn't budge at all (no new spots but nothing cleared). Then I went on Accutane, which I've been on for 7 weeks now. I definitely didn't experience the kind of IB people talk about, but what I have seen is that spots have been surfacing, s
  4. Thanks for the advice! When you're on Accutane, does the whole body become highly susceptible to sunburns or is it just the face?
  5. I'm headed to Punta Cana over March Break, I already told my derm I didn't want to interrupt my course for the purpose of the trip and she told me the obvious - slather myself in sunscreen the whole time. But I'm wondering if there's anything else I need to know about being on Accutane while on vacation in a place like that. One question I had was will I have any trouble getting Accutane on the plane? I'm sure I'd be able to since obviously lots of people have to bring medication with them on
  6. Well she said it was okay to take it all at once, but she didn't specifically say "take it this way", the way she said it she basically sounded like I could choose.
  7. I was prescribed 60mg yesterday, in the form of one 40mg pill + two 10mg pills a day. Is it better to take all three pills at the same time or take the two 10's earlier and the 40 later? My derm mentioned I can take it all at once but she didn't really specify what was best, and I've heard a lot of people take it twice during the day. Thoughts? P.S. Is 60mg too high for me if I way 131 pounds? My doctor knows how much I weigh so I'm assuming she wouldn't give me that if it's too high, but
  8. Like topic says, I have a shiny face and am looking for a moisturizer to help with this. Of course since I'm taking Accutane it would have to be compatible with Accutane and hopefully not pore blocking. Thanks for any advice
  9. I've been on 30mg for a few weeks but I lowered it to 20 over the last 5 days to ensure that I don't run out before my next appointment. I know it's a bit late to ask since I've already been doing this for 5 days but is there anything wrong with slightly lowering your dose like that?
  10. Thanks for the advice. No I'm in Canada. I was wondering about getting an upgrade to 40, but I was thinking lately that I might not need it. I'm already getting dried out a lot, and I've seen some good improvement in my acne after just three and a half weeks. Not to mention I've been getting brief back soreness a couple of days these past two weeks. It only lasts for like 3 seconds but still I wouldn't want to get even more side effects by upping my dose.
  11. It's definitely a tough situation because obviously Accutane is scary due to the horror stories you hear, and I'm really just speaking from experience here, but I would argue that once acne has truly established itself on your face, it's not going away without taking real action (or just hoping it fades with time, which could lead to scarring). I spent two months focusing on nothing but my diet and overall health. I ate gluten and dairy free, and worked with naturopathic doctors to find all s
  12. Well the creams/anibtiotics might work for you, but it's a tough situation cause if they do work it'll take a few more months, and if they never work then you'll just end up wasting 5-6 months when you could have been clear already from Accutane. I can't speak too much about side effects since I'm only one month in. I just have some general dryness, which is the only side effect you're guaranteed to get really. Maybe try the creams for another month and see if it really does anything, if not
  13. Yes, as long as it doesn't have Vitamin A in it! Really you can take any vitamins and almost any supplements as long as they don't have Vitamin A.
  14. I'm a few years younger than you, but my acne started very mild and then got worse fast. It started as zits and then progressed to cysts over just a couple of months. Obviously that might not happen to you but if your acne does get a lot worse you'll probably regret not starting Accutane. And even if your acne doesn't get worse, Accutane will still get rid of everything you have now, so it's win/win really. I tried creams for 7 months and they didn't work for me, I wish I had started Accutane
  15. I started Accutane on Dec. 23 with a dosage of 30 mg per day. Unfortunately my derm booked my follow up appointment for Jan 26, which is almost 5 weeks after I began. This is a problem since I only got a one month supply, so I'm going to run out 4 days before my follow-up. I confirmed with the derm's office today that I can't get a refill until my follow-up, and they told me I would just have to go the 4 days without it. I figured this is a problem since stopping the course even just for 4 da
×